Controllability sets of control systems that are fibers of a foliation of codimension one
Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1627-1630
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_9_a22,
author = {A. Ya. Narmanov},
title = {Controllability sets of control systems that are fibers of a foliation of codimension one},
journal = {Differencialʹnye uravneni\^a},
pages = {1627--1630},
year = {1983},
volume = {19},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_9_a22/}
}
A. Ya. Narmanov. Controllability sets of control systems that are fibers of a foliation of codimension one. Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1627-1630. http://geodesic.mathdoc.fr/item/DE_1983_19_9_a22/